Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 161, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 7, 2017, 4:18 PM EDT for Union County, Wayne County, Indiana; Darke County, Preble County, Ohio. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 4:18 PM EDT (20:18 UTC)
- Expired
- Jul 7, 2017, 5:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Union County, IN, Wayne County, IN, Darke County, OH, Preble County, OH
The radar
The Indianapolis radar (KIND), 111 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 4:35 PM EDT | TSTM WND DMG | Richmond, IN | MULTIPLE REPORTS OF TREES DOWN IN RICHMOND PROPER, NORTHEAST RICHMOND, AND US 27 SOUTH OF RICHMOND. TIME ESTIMATED FROM RADAR. |
| Jul 7, 4:40 PM EDT | HAIL 1 | 2 S Richmond, IN | PHOTO VERIFIED. |
| Jul 7, 4:43 PM EDT | TSTM WND GST 44 | Krid Richmond Apt, IN | |
| Jul 7, 4:50 PM EDT | TSTM WND GST 48 | Krid Richmond Apt, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 9:46 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 678 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted.
744
WUUS51 KILN 072018
SVRILN
INC161-177-OHC037-135-072100-
/O.NEW.KILN.SV.W.0161.170707T2018Z-170707T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
418 PM EDT FRI JUL 7 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Wayne County in east central Indiana...
Northeastern Union County in east central Indiana...
Northwestern Preble County in west central Ohio...
Southwestern Darke County in west central Ohio...
* Until 500 PM EDT.
* At 418 PM EDT, a severe thunderstorm was located near Hagerstown,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Richmond, Centerville, Hagerstown, New Paris, Fountain City,
Eldorado, Greens Fork, Spring Grove, Economy, Boston, Whitewater,
Richmond Municipal Airport, Witts Station, Middleboro, Jacksonburg,
Interstate 70 at Exit 145, Williamsburg and Kitchel.
This includes the following Interstates...
I-70 in Indiana between mile markers 137 and 156.
I-70 in Ohio between mile markers 0 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4001 8510 4001 8496 3991 8466 3966 8482
3988 8520 3991 8520
TIME...MOT...LOC 2018Z 307DEG 21KT 3992 8507
HAIL...1.00IN
WIND...60MPH
$$
Novak3 follow-up statements
577
WWUS51 KILN 072029
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
429 PM EDT FRI JUL 7 2017
INC161-177-OHC037-135-072100-
/O.CON.KILN.SV.W.0161.000000T0000Z-170707T2100Z/
Wayne IN-Union IN-Preble OH-Darke OH-
429 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EASTERN WAYNE AND NORTHEASTERN UNION COUNTIES IN EAST CENTRAL
INDIANA...NORTHWESTERN PREBLE AND SOUTHWESTERN DARKE COUNTIES IN WEST
CENTRAL OHIO...
At 428 PM EDT, a severe thunderstorm was located near Centerville,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Richmond, Centerville, New Paris, Fountain City, Eldorado, Greens
Fork, Spring Grove, Boston, Whitewater, Richmond Municipal Airport,
Witts Station, Middleboro, Interstate 70 at Exit 145, Williamsburg
and Kitchel.
This includes the following Interstates...
I-70 in Indiana between mile markers 141 and 156.
I-70 in Ohio between mile markers 0 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3997 8505 4001 8496 3991 8466 3966 8482
3982 8510 3990 8508
TIME...MOT...LOC 2028Z 307DEG 21KT 3988 8500
HAIL...1.00IN
WIND...60MPH
$$
Novak055
WWUS51 KILN 072038
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
438 PM EDT FRI JUL 7 2017
INC161-177-OHC037-135-072100-
/O.CON.KILN.SV.W.0161.000000T0000Z-170707T2100Z/
Wayne IN-Union IN-Preble OH-Darke OH-
438 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EASTERN WAYNE AND NORTHEASTERN UNION COUNTIES IN EAST CENTRAL
INDIANA...NORTHWESTERN PREBLE AND SOUTHWESTERN DARKE COUNTIES IN WEST
CENTRAL OHIO...
At 438 PM EDT, a severe thunderstorm was located over Richmond,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Richmond, Centerville, New Paris, Fountain City, Eldorado, Spring
Grove, Boston, Whitewater, Richmond Municipal Airport, Interstate 70
at Exit 145, Witts Station and Middleboro.
This includes the following Interstates...
I-70 in Indiana between mile markers 146 and 156.
I-70 in Ohio between mile markers 0 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3991 8497 3999 8491 3991 8466 3966 8482
3980 8505 3984 8501
TIME...MOT...LOC 2038Z 307DEG 21KT 3984 8494
HAIL...1.00IN
WIND...60MPH
$$
Novak503
WWUS51 KILN 072054
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
454 PM EDT FRI JUL 7 2017
INC161-177-OHC037-135-072100-
/O.CON.KILN.SV.W.0161.000000T0000Z-170707T2100Z/
Wayne IN-Union IN-Preble OH-Darke OH-
454 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN WAYNE AND NORTHEASTERN UNION COUNTIES IN EAST
CENTRAL INDIANA...NORTHWESTERN PREBLE AND SOUTHERN DARKE COUNTIES IN
WEST CENTRAL OHIO...
At 454 PM EDT, a severe thunderstorm was located near Richmond,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Richmond, New Paris, Eldorado, Boston, Richmond Municipal Airport and
Witts Station.
This includes the following Interstates...
I-70 in Indiana between mile markers 155 and 156.
I-70 in Ohio between mile markers 0 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3987 8482 3995 8477 3991 8466 3966 8482
3974 8495
TIME...MOT...LOC 2054Z 307DEG 21KT 3978 8484
HAIL...1.00IN
WIND...60MPH
$$
NovakWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:41 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 7, 2:41 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 241 PM EDT Fri Jul 7 2017 .SYNOPSIS... A cold front from the northwest will bring the likelihood for showers and thunderstorms today into tonight. High pressure will follow the front, providing dry weather for Saturday and Sunday. Another cold front is forecast to sag south from the Great Lakes on Monday and Tuesday, with more showers and thunderstorms possible. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Severe Thunderstorm Watch 401 in effect until 5 PM EDT this afternoon across central Ohio and Indiana. Main update to morning package was to the PoPs as showers and thunderstorms have already developed across northern Indiana and are pushing southeast. Earlier this morning another complex of showers and thunderstorms pushed east across the area and left a outflow just southeast of Columbus (as seen on GOES R). The showers and thunderstorms currently in Indiana will likely dive southeast and follow the old out flow. ML Cape out ahead of the showers and thunderstorms are around 1500 to 2500 J/kg with around 20 to 30 kts of SFC - 3km and SFC - 6km shear. The better shear remains further northwest near the upper level support. Latest high res guidance has struggled catching on with the latest trends with the HRRRX seeming to try and catch on. Current thinking is for current complex of showers and thunderstorms over northern Indiana to dive southeast and weaken. More redevelopment is then forecasted on the western edge and is forecasted to push south towards Cincinnati this afternoon into evening. The surface cold front will then trail behind this evening. Secondary development along the cold front looks less likely given the convection that looks likely to have occurred out ahead of the front. New zones already out. Prev Discussion-> Patchy fog has developed over ground that is moist after recent rainfall. Have issued SPS for reduced visibilities through 9 am. Though visibilities seem to be improving a bit as drier air works in from the west, will continue to monitor for possible NPW. Once fog burns off by mid morning, the chance for showers and thunderstorms will increase with daytime heating, especially this afternoon as a cold front approaches from the northwest. As thunderstorms become likely by late afternoon, some storms could reach severe limits in an environment containing moderate instability and ample wind fields. Severe weather may be more prevalent in northern locations where stronger winds will further enhance storm organization. High temperatures in the mid 80s will be around normal. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... Cold front will be over the southern part of the CWA this evening, before traveling across the Ohio River tonight. Thunderstorms, some possibly severe, will continue early tonight in southern counties, until daytime instability wanes, and frontal forcing diminishes. For Saturday, an area of high pressure is forecast to move in on a northwest flow aloft, bringing mostly sunny and dry weather. Cold advection will allow below normal highs in the upper 70s. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Northwest flow with surface high pressure building across the region Sunday. This high will provide dry weather with highs generally in the lower 80s. Southerly flow on the back side of the high will result in an increase in moisture. Will show chance pops for thunderstorms Monday with the best chance across the north, closer to an east-west oriented frontal boundary. Temperatures will be a little warmer with highs Monday from the lower 80s north to the mid 80s south. The chance for showers and thunderstorms will increase Tuesday and Wednesday as the front drops south across the region toward mid week. Highs Tuesday and Wednesday will be generally in the mid 80s. Model solutions differ on timing but show a wave pushing through the Great Lakes Thursday and the front slipping south of the Ohio River by the end of the week. Uncertainty increases due to model solution spread but this front will keep the threat of showers and thunderstorms in the forecast. Temperatures look to continue close to normal with highs generally in the mid 80s Thursday and Friday. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... A line of showers and thunderstorms continue to approach the TAF sites this afternoon ahead of a mid level shortwave. During the afternoon this line of showers and thunderstorms will dive southeast and affect the TAF sites (except KCVG/ KLUK). The outflow from these storms can then be seen extending northwest towards Lake Michigan (seen on GOES R). It is likely that the ongoing convection currently just southeast of Lake Michigan will likely dive southeast towards KCVG/ KLUK. In the line of showers and thunderstorms gusts of 30 to 50 kts will be possible with restrictions in visibilities to LIFR. The second line will likely clear the TAF sites this evening. A cold front will then dive southeast through the TAF sites late this evening with high pressure slowly building in from the north. High res guidance continues to also advertise restricted visibilities/fog near the Indiana/ Ohio state line Saturday morning which looks likely given the wet ground and light winds. Have added a mention of fog into KLUK for now with restrictions in visibilities possibly needed at KCVG and KDAY. Saturday morning after any fog lifts, northwest winds with VFR conditions can be expected. OUTLOOK...No significant weather is expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio/Haines NEAR TERM...Coniglio/Haines SHORT TERM...Coniglio LONG TERM...AR AVIATION...Haines
Hazardous weather outlook, Jul 7, 11:12 AM EDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1112 AM EDT Fri Jul 7 2017 INZ066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-081515- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland- Adams-Pike-Scioto- 1112 AM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...This Afternoon and Tonight. Thunderstorms are forecast to develop this afternoon and evening. Some of these storms may become severe, with a threat for damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-081515- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- 1112 AM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Thunderstorms are forecast to develop this afternoon and evening. Some of these storms may become severe, with a threat for damaging winds and large hail. Some storms also have the potential for heavy rain. Flash flooding will be possible in some of the heavier storms or where training occurs. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Jul 7, 3:28 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM TSTM WND DMG 4 WSW DOWNTOWN COLUMBUS 39.94N 83.07W
07/07/2017 FRANKLIN OH PUBLIC
LARGE TREE FELL ON WIRES AT OGDEN AND MOUND. PHOTO
VERIFIED. TIME ESTIMATED BY RADAR.
&&
JGIBSONSpecial weather statement, Jul 7, 3:47 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
347 PM EDT FRI JUL 7 2017
INZ050-072015-
Wayne IN-
347 PM EDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY UNTIL 415 PM EDT...
At 347 PM EDT, radar indicated a strong thunderstorm 11 miles
southeast of Muncie, moving southeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Richmond, Centerville, Hagerstown, Fountain City, Franklin, Abington,
Greens Fork, Spring Grove, Bethel, Economy, Boston, Whitewater.
This includes the following Interstates...
I-70 in Indiana between mile markers 138 and 156.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4000 8520 4000 8481 3973 8481 3973 8497
3989 8520
TIME...MOT...LOC 1947Z 302DEG 27KT 4007 8525
SitesLocal storm report, Jul 7, 3:58 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND DMG 2 ESE SUNBURY 40.24N 82.83W
07/07/2017 DELAWARE OH LAW ENFORCEMENT
REPORTS OF MULTIPLE TREES DOWN IN PORTER TOWNSHIP, GENOA
TOWNSHIP, AND HARLEM TOWNSHIP. TIME ESTIMATED FROM RADAR.
&&
JGIBSONSpecial weather statement, Jul 7, 4:09 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
409 PM EDT FRI JUL 7 2017
OHZ073-082-072045-
Pike OH-Ross OH-
409 PM EDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PIKE AND
SOUTHEASTERN ROSS COUNTIES UNTIL 445 PM EDT...
At 409 PM EDT, radar indicated a strong thunderstorm over Waverly,
moving east at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Locations impacted include...
Waverly, Piketon, Beaver, Givens, Pike County Airport, Richmond Dale,
Linn, Lake White and Omega.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3917 8277 3917 8278 3903 8280 3903 8303
3920 8303 3925 8276
TIME...MOT...LOC 2009Z 252DEG 22KT 3914 8298
SitesSpecial weather statement, Jul 7, 4:12 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
412 PM EDT FRI JUL 7 2017
INZ050-059-OHZ042-060-072045-
Union IN-Wayne IN-Darke OH-Preble OH-
412 PM EDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT WAYNE AND NORTHEASTERN UNION
COUNTIES IN EAST CENTRAL INDIANA...NORTHWESTERN PREBLE AND
SOUTHWESTERN DARKE COUNTIES IN WEST CENTRAL OHIO UNTIL 445 PM EDT...
At 412 PM EDT, radar indicated a strong thunderstorm over Hagerstown,
moving southeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Frequent cloud-to-ground lightning...
Locations impacted include...
Richmond, Centerville, Hagerstown, New Paris, New Madison, Fountain
City, Abington, Wayne Lakes, Greens Fork, East Germantown, Spring
Grove, Bethel, Hollansburg, Palestine, Economy, Boston, Whitewater,
Richmond Municipal Airport, Witts Station and Middleboro.
This includes the following Interstates...
I-70 in Indiana between mile markers 134 and 156.
I-70 in Ohio between mile markers 0 and 3.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3987 8520 3995 8520 4000 8515 4000 8481
4010 8481 4005 8462 3967 8485 3986 8522
3987 8522
TIME...MOT...LOC 2012Z 301DEG 23KT 3992 8511
NovakSpecial weather statement, Jul 7, 4:15 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
415 PM EDT FRI JUL 7 2017
OHZ061-072045-
Montgomery OH-
415 PM EDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MONTGOMERY COUNTY UNTIL
445 PM EDT...
At 415 PM EDT, radar indicated a strong thunderstorm near West
Carrollton, moving east at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 30 mph...
One half inch diameter hail...
Locations impacted include...
Dayton, Kettering, Trotwood, Miamisburg, Springboro, Moraine,
Oakwood, West Carrollton, Riverside, Germantown, New Lebanon,
Farmersville, Centerville, Drexel, Woodbourne-Hyde Park and
Overlook-Page Mano.
This includes I-75 in Ohio between mile markers 42 and 54.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3980 8433 3976 8410 3958 8412 3958 8418
3959 8424 3968 8443
TIME...MOT...LOC 2015Z 286DEG 18KT 3970 8432
NovakThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:47 PM EDT | Special Weather Statement | ILN | Wayne | 28 min |
| Jul 7, 4:12 PM EDT | Special Weather Statement | ILN | Wayne | 33 min |
| Jul 7, 4:32 PM EDT | Special Weather Statement | ILN | Union | 28 min |
| Jul 7, 4:45 PM EDT | Severe Thunderstorm Warning | ILN | Union, Wayne | 45 min |
| Jul 7, 4:47 PM EDT | Special Weather Statement | ILN | Wayne | 28 min |
| Jul 7, 4:54 PM EDT | Areal Flood Advisory | ILN | Wayne | 3 hr |
| Jul 7, 4:57 PM EDT | Special Weather Statement | ILN | Fayette, Union | 33 min |
| Jul 7, 5:22 PM EDT | Special Weather Statement | ILN | Union | 23 min |
| Jul 7, 5:28 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Union | 32 min |
| Jul 7, 5:49 PM EDT | Special Weather Statement | ILN | Franklin | 26 min |
| Jul 7, 5:57 PM EDT | Areal Flood Advisory | ILN | Union | 3 hr |
| Jul 7, 6:06 PM EDT | Special Weather Statement | ILN | Franklin | 24 min |
| Jul 7, 7:32 AM EDT | Special Weather Statement | ILN | Hardin | 28 min |
| Jul 7, 11:28 AM EDT | Special Weather Statement | ILN | Mercer | 32 min |
| Jul 7, 11:32 AM EDT | Special Weather Statement | ILN | Hardin | 28 min |
| Jul 7, 11:49 AM EDT | Special Weather Statement | ILN | Mercer | 26 min |
| Jul 7, 11:57 AM EDT | Special Weather Statement | ILN | Hardin | 33 min |
| Jul 7, 11:59 AM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 31 min |
| Jul 7, 12:15 PM EDT | Special Weather Statement | ILN | Darke | 30 min |
| Jul 7, 12:31 PM EDT | Special Weather Statement | ILN | Logan, Shelby | 29 min |
| Jul 7, 12:39 PM EDT | Special Weather Statement | ILN | Miami | 36 min |
| Jul 7, 12:44 PM EDT | Special Weather Statement | ILN | Union | 31 min |
| Jul 7, 12:59 PM EDT | Special Weather Statement | ILN | Champaign | 31 min |
| Jul 7, 1:08 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 35 min |
| Jul 7, 1:19 PM EDT | Special Weather Statement | ILN | Delaware, Union | 26 min |
| Jul 7, 1:23 PM EDT | Special Weather Statement | ILN | Licking | 37 min |
| Jul 7, 1:43 PM EDT | Special Weather Statement | ILN | Clark, Franklin, Madison, Montgomery, Preble | 32 min |
| Jul 7, 1:49 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 26 min |
| Jul 7, 1:55 PM EDT | Special Weather Statement | ILN | Licking | 35 min |
| Jul 7, 1:58 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 47 min |
| Jul 7, 2:14 PM EDT | Special Weather Statement | ILN | Fairfield, Fayette, Pickaway | 31 min |
| Jul 7, 2:25 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking, Pickaway | 36 min |
| Jul 7, 2:43 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 47 min |
| Jul 7, 2:48 PM EDT | Special Weather Statement | ILN | Hocking | 27 min |
| Jul 7, 3:16 PM EDT | Special Weather Statement | ILN | Highland, Hocking, Ross | 29 min |
| Jul 7, 4:09 PM EDT | Special Weather Statement | ILN | Pike | 36 min |
| Jul 7, 4:15 PM EDT | Special Weather Statement | ILN | Montgomery | 30 min |
| Jul 7, 5:09 PM EDT | Areal Flood Advisory | ILN | Preble | 3 hr |
| Jul 7, 5:18 PM EDT | Tornado Warning | ILN | Butler, Montgomery, Preble | 27 min |
| Jul 7, 5:31 PM EDT | Special Weather Statement | ILN | Preble | 14 min |
| Jul 7, 5:38 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 52 min |
| Jul 7, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 38 min |
| Jul 7, 5:56 PM EDT | Special Weather Statement | ILN | Clinton | 34 min |
| Jul 7, 6:02 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 43 min |
| Jul 7, 6:14 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 46 min |
| Jul 7, 6:20 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 40 min |
| Jul 7, 6:35 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 40 min |
| Jul 7, 6:40 PM EDT | Areal Flood Warning | ILN | Preble | 6 hr |
| Jul 7, 7:00 PM EDT | Special Weather Statement | ILN | Brown | 30 min |
| Jul 7, 7:11 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Ross, Scioto | 34 min |
| Jul 7, 7:15 PM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 3 hr |
| Jul 7, 7:42 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 33 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.